Periodic modules over general quantum Laurent polynomials. (English. Russian original) Zbl 0924.16006

Math. Notes 61, No. 1, 9-15 (1997); translation from Mat. Zametki 61, No. 1, 10-17 (1997).
We preserve the notation of the preceding review Zbl 0924.16005. The author continues with investigation of finitely generated \(A\)-modules [initiated in Mat. Zametki 59, No. 4, 497-503 (1996; Zbl 0879.16013), Mat. Sb. 185, No. 7, 3-12 (1994; Zbl 0849.16003)]. The main result is: if \(M\) is a non-zero finitely generated periodic (i.e. torsion) \(A\)-module then \(M\) is cyclic and there exists a basis \(Y_1,\dots,Y_n\) of \(G\) such that \(M\) is finitely generated projective over the subalgebra generated by \(D\) and \(Y_1,\dots,Y_{n-1}\).


16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
16S36 Ordinary and skew polynomial rings and semigroup rings
16S35 Twisted and skew group rings, crossed products
16W60 Valuations, completions, formal power series and related constructions (associative rings and algebras)
Full Text: DOI


[1] V. A. Artamonov, ”Projective modules over quantum algebras of polynomials,”Mat. Sb. [Russian Acad. Sci. Sb. Math.]185, No. 7, 3–12 (1994). · Zbl 0849.16003
[2] V. A. Artamonov, ”Modules over quantum polynomials,”Mat. Zametki [Math. Notes],59, No. 4, 497–503 (1996). · Zbl 0879.16013
[3] D. Passman,Infinite Crossed Products, Acad. Press, San Diego (1989). · Zbl 0662.16001
[4] J. Alev and M. Chamarie, ”Derivations et automorphismes de quelques algèbres quantiques,”Comm Algebra 20, No. 6, 1787–1802 (1992). · Zbl 0760.17003
[5] D. A. Jordan, ”Krull and global dimensions of certain iterated skew polynomial rings,”Contemp. Math.,130, 201–213 (1992). · Zbl 0779.16011
[6] M. J. Osborn and D. S. Passman, ”Derivations of skew polynomial rings,”J. Algebra,176, 417–448 (1995). · Zbl 0865.16020
[7] E. E. Demidov, ”On certain aspects of the theory of quantum groups,”Uspekhi Mat. Nauk [Russian Math. Surveys],48, No. 6, 39–74 (1993).
[8] S. Montgomery,Hopf Algebras and Their Actions on Rings, Conference Board of Math. Soc., Vol. 82, Amer. Math. Soc. Providence (1993). · Zbl 0793.16029
[9] J. C. McConnell and J. J. Pettit, ”Crossed products and multiplicative analogues of Weyl algebras,”J. London Math. Soc.,38, No. 1, 47–55 (1988). · Zbl 0652.16007
[10] T. Y. Lam,Serre’s Conjecture, Lecture Notes in Math., Vol. 635, Springer-Verlag, Berlin (1978). · Zbl 0373.13004
[11] N. Bourbaki,Algèbre commutative Eléments de math.,27, 28, 30, 31. Hermann, Paris (1961–1965).
[12] T. J. Hodges and J. C. McConnell, ”On Ore and skew-Laurent extensions of Noetherian rings”J. Algebra,73, No. 1, 56–64 (1981). · Zbl 0488.16012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.